Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic surfaces with reducible bitangent and osculating hyperplanar sections


Author: Maria Castellani
Journal: Trans. Amer. Math. Soc. 27 (1925), 279-286
MSC: Primary 14J25
DOI: https://doi.org/10.1090/S0002-9947-1925-1501312-9
MathSciNet review: 1501312
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J25

Retrieve articles in all journals with MSC: 14J25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501312-9
Article copyright: © Copyright 1925 American Mathematical Society

American Mathematical Society